# SDR USAA2014072100013

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 18,031 hours, 6,112 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277001
- Part serial: 3050
- Condition: Low Pressure
- Location: L2 Door
- Part time: 18,043 hours, 6,115 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT CABIN REPORTED 2L DOOR PRESS LOW, RETURN TO GATE.  SERVICED 2L DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
